Click here to find out more about how AskDr works for doctors
0

Feeling sick after medication. What to do?

So I did a complete STD test and all negative except Ureaplasma. I asked for a medication from doctor.

I was prescribed:
- Sicildon (Doxycycline 100mg) 2 times a day for 7 days after eating
- Methylprednisolone  8 mg 2 time a day
- Lansoprazole

On medication I felt bad heartburn, headache. I could felt the heartburn into my head. Almost gave up, But i did finished it for 7 days.

Now after 4 days off medication, I'm feeling weaker,  headache, nausea, my leg is sores and my back is stiff. Also my tongue is kinda white a little. My urine sometime greenish and foamy. I had  right-sided abdominal pain yesterday, so I went to doctor and did an USG which all looks normal for the doctor.

So i saw this:
https://reviews.everydayhealth.com/drugs/doxycycline
I suspect this is it. Doxycyline's effect probably the cause because all doctor couldn't find what is wrong. So what to do?